# SDR IPXA09M56558

- Difficulty date: June 15, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING L/E CAVITY BEADED DOUBLER HAS 2 EA CRACKS EMITTING FROM BUCKTAIL BEHIND PANEL 519CB IN BETWEEN REFUEL PORTS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND ANGLES IAW MD-1 SRM 57-10-00 FIG 27 SHT 1-4.
